MAUDE Adverse Event Report: HAMILTON MEDICAL AG HAMILTON-T1 GRAY

HAMILTON MEDICAL AG HAMILTON-T1 GRAY
Model Number 161009
Medical Device Problem Codes Insufficient Device Problem Information (3190); Appropriate Device Problem Term/Code Not Available (3191)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 12/05/2025
Type of Reportable Event Malfunction
Event or Problem Description
Hamilton medial ag received the following complaint description (summary): hamilton medical ag received a report stating that during patient transport a hamilton-t1 ventilator produced a constant high-pitched alarm sound, the display froze, and ventilation stopped.According to the customer, neither the touchscreen nor the hardware controls responded, and the device was restarted by a hard shutdown, after which ventilation resumed normally.No additional device was required.No further clinical signs, symptoms or conditions and no health consequences or impact, were reported.The investigation to verify the allegation is still in progress.
 
Additional Manufacturer Narrative
Hamilton medical ag ref.Nr: (b)(4).Investigation is ongoing.
 
Additional Manufacturer Narrative
Hamilton medical ags reference: (b)(4).Hamilton medical ags conclusion: it was reported that a hamilton-t1 ventilator emitted a continuous high pitched alarm during patient transport, the screen froze, and ventilation stopped.The touchscreen and p&t (press and turn) knob were unresponsive until the staff performed a hard reset.After restarting, the ventilator operated normally.It was later confirmed that safety ventilation had been activated.No ambient state occurred.No harm to the patient, user, or third party was reported.During inspection, similar alarm conditions could only be reproduced by intentionally disturbing the external flow sensor tubing, such as disconnecting, bending, or obstructing it.The log data did not show evidence of a pressure sensor hardware problem; the dominant pattern indicated disturbances of the external flow sensor.As a precaution, the pressure sensor assembly was replaced.All service tests were passed, and no persistent defect was identified.Based on the available information, the most likely cause is a brief disturbance of the external flow sensor tubing during transport, leading to a chain of sensor events and a temporary firmware deadlock.This cause cannot be proven conclusively.The case is closed based on the current evidence and will continue to be monitored.Case is considered closed.Note: imdrf code in a in this case is a0723 - unexpected mode switch; but this term was not available in imdrf selection of the medwatch at the time of the report.

Brand Name
HAMILTON-T1 GRAY
Common Device Name
HAMILTON-T1
Manufacturer (Section D)
HAMILTON MEDICAL AG
via crusch 8
bonaduz
Manufacturer Contact
daniel elice
via crusch 8
bonaduz 
MDR Report Key24362962
Report Number3001421318-2026-00075
Device Sequence Number18692198
Product Code CBK
UDI-Device Identifier07630002806091
UDI-Public(01)07630002806091(11)220214(240)161009
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K181216
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,User Facility,Distributor
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 03/20/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Model Number161009
Device Catalogue Number161009
Is the Reporter a Health Professional? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/12/2026
Supplement Date Received by Manufacturer03/19/2026
Initial Report FDA Received Date02/17/2026
Supplement Report FDA Received Date03/20/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured02/14/2022
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown